# SDR COEA2020101306805

- Difficulty date: June 2, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N805HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 625
- Aircraft time: 25,932 hours, 35,404 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: S57214356200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HATS WO 176998 NR00009, EMPIRE WO 211916 HEAVY CHECK HATS/MAJOR REPAIR.  LEFT WING LOWER SKIN HAS LEVEL 2 CORROSION AT RIB 15 TRAILING EDGE.  CORRECTIVE ACTION: REPAIRED PER SRAS PCE-2632/17 12083, ISSUE B DATED 8/26/2020.
